Psycho-Babble Medication Thread 271054

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Dear *StJames* regarding efexor

Posted by slinky on October 20, 2003, at 9:31:38

Hi

I cannot find the post from you about quitting efexor then restarting it.
I just want to know if it had lost any of its effect when restarted ,so had to go on a higher dose. Was it a long break you had from it?
Thanks.

 

Re: Dear *StJames* regarding efexor slinky

Posted by NikkiT2 on October 20, 2003, at 10:38:17

In reply to Dear *StJames* regarding efexor , posted by slinky on October 20, 2003, at 9:31:38

Hey slinky.. hows it all going.

I can give you my experience here... I did 8 months on efexor, and it helped a fair amount.. so stupid stupid pdoc took me off it cold turkey.. after 4 weeks and I was still in withdrawal hell I went back on it.. and it just didn't work the same for me. (did stop withdrawal though) I gave it another 6 months, but it didn't help.. so I went through withdrawal hell AGAIN..

Just my experience remember..

Hang in there hun

Nikki xx

 

Re: Dear *StJames* regarding efexor NikkiT2

Posted by slinky on October 20, 2003, at 11:45:29

In reply to Re: Dear *StJames* regarding efexor slinky, posted by NikkiT2 on October 20, 2003, at 10:38:17

> Hey slinky.. hows it all going.
Hi Nikki
I'm turning into a miserable b*tch (is that bad bad word in websters?:-) anyway..
Need something as potent as efexor for depression (with mood stabiliser)
Still on 75 mg efexor..I doubt if it would poop back in :(
I've started to watch eastenders..I need help.
You take care now..

 

Re: Dear *StJames* regarding efexor

Posted by stjames on October 20, 2003, at 13:23:46

In reply to Dear *StJames* regarding efexor , posted by slinky on October 20, 2003, at 9:31:38

I have been off as long a a month (due to HMO problems). I little wierd for a week, a few shocks. But I have a touchy NS so shocks are twitchs are something I have alway had.
An atavin here and there makes it all better.
When I restart Effexor, it works just like it did before.

 

Re: Dear *StJames* regarding efexor slinky

Posted by NikkiT2 on October 20, 2003, at 14:13:47

In reply to Re: Dear *StJames* regarding efexor NikkiT2, posted by slinky on October 20, 2003, at 11:45:29

Yeah.. I understand that.. nothing else has worked the way Efexor did.. though Zyprexa really did help with the bitchy side and suicidal side.. I just can't face ever having to have to go through the withdrawal from that again.

I'm giving Reboxetine a try now.. 12 days in, and no change. But I'm not up to max dosage.

I'm not suicidal, but am so fed up of feeling like this.

Hang in there hun.. remember the withdrawal is probably making everything alot worse.

Nikki xx

 

Re: Dear *StJames* thanks (nm) stjames

Posted by slinky on October 21, 2003, at 3:42:27

In reply to Re: Dear *StJames* regarding efexor , posted by stjames on October 20, 2003, at 13:23:46

 

Re: Dear *StJames* regarding efexor NikkiT2

Posted by slinky on October 21, 2003, at 3:51:53

In reply to Re: Dear *StJames* regarding efexor slinky, posted by NikkiT2 on October 20, 2003, at 14:13:47

Hello again,

I tried zyprexa- made me eat constantly and couldn't stop thinking about food-that's all I remember.
Reboxetine made me clean constantly and move furniture around all the time and make strange furniture out of scrap wood, Oh and I went cycling in my underwear :-)
Eventually Reboxetine made me very tired after about 4 months , not suprising really. I wish you luck on it-get them marigolds ready :-)


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.